# SDR UALA2012082004645

- Difficulty date: August 20, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 71,183 hours, 12,714 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 34
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM INOP.  SATCOM BITE SHOWS RFU FAULT.  RESET, NO HELP.  DEF PER MEL.  REPLACED SDU, OPS CHECK GOOD.
